# SDR AALA202111026883

- Difficulty date: October 22, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 55,255 hours, 33,376 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 4340
- Condition: Leaking
- Location: Apu
- Part time: 27,932 hours, 12,024 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUMES IN CABIN "DIRTY SOCK SMELL SHORTLY BEFORE LANDING, DURING TAXI AND AT THE GATE. MAINTENANCE:  FOUND APU OIL LEAK FROM COMPRESSOR DRAIN CASE/FLUID INGESTION. REPLACED APU OIL COOLER AND APU OIL COLLING FAN IAW AMM 49-91-44. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
